U.S. doctors online nowAsk doctors free
Greensboro, NC
A 42-year-old female asked:

21 yr. old still having really bad stomach pain after finishin antibiotic monday for uti.probiotics seem to make it worse instead of helpin.what could?

1 doctor answer2 doctors weighed in
Dr. Joseph Bouvier
Pediatrics 25 years experience
See below: Could be a number of issues: returned or resistant uti, stomach issues related to change in gut flora due to antibiotics, or even probiotics still getting into the equilibrium stage. The gut can take 3 weeks to recover after any issue that changes the flora. See your doc for a recheck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 9, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.